Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


atripila adderall
May 5, 2008

I was recently diagnosed with hiv in april 07 i have been taking adderall xr for s while...my doctor took me off the adderall and put me on the atripila...i recently couldnt concentrate on anything at work making my employer wonder what was going on....i keep asking my doctor if its ok to take the adderall and the atripila she says no...i recently stopped taking atripila and back on adderall...what do you suggest???

Response from Dr. Horwath

You should continue the Atripla. It is the medication that is most likely to improve your immune system, prevent opportunistic infections, and control the HIV infection.

You also should be able to take the Adderall along with the Atripla. Adderal is not a contraindication for taking antiretroviral medications.



Previous
I need a MH dr.
Next
wife is hiv +ve & husband -ve

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement